# SDR AUS20021049

- Difficulty date: September 3, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654643814
- Condition: Cracked
- Location: Trailing Edge Fl
- Component: Trailing Edge Fl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO5 FLAP TRACK BEAM CRACKED ON THE AFT LOWER FLANGE. CRACK LENGTH APPROXIMATELY 38MM (1.5IN).
